Regularization of perturbed state-dependent sweeping processes with nonregular sets

Abstract : In this paper, we prove the convergence strongly pointwisely (up to a subsequence) of Moreau-Yosida regularization of perturbed state-dependent sweeping process with nonregular (subsmooth and positively alpha-far) sets in separable Hilbert spaces. Some relevant consequences are indicated.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01899944
Contributor : Sébastien Mazzarese <>
Submitted on : Saturday, October 20, 2018 - 1:24:15 PM
Last modification on : Wednesday, February 13, 2019 - 6:30:03 PM

Identifiers

  • HAL Id : hal-01899944, version 1

Collections

Citation

Emilio Vilches. Regularization of perturbed state-dependent sweeping processes with nonregular sets. Journal of Nonlinear and Convex Analysis, Yokohama, 2018, 19 (4), pp.633-651. ⟨hal-01899944⟩

Share

Metrics

Record views

30